Communications in Mathematical Physics

Debye-Hückel theory for charge symmetric Coulomb systems

Tom Kennedy

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 2 (1983), 269-294.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940803

Mathematical Reviews number (MathSciNet)
MR0728870

Zentralblatt MATH identifier
0539.60100

Subjects
Primary: 82A05

Citation

Kennedy, Tom. Debye-Hückel theory for charge symmetric Coulomb systems. Comm. Math. Phys. 92 (1983), no. 2, 269--294. https://projecteuclid.org/euclid.cmp/1103940803


Export citation